×

Commutative rings in which each prime ideal is principal. (English) Zbl 0169.05402


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Cohen, I. S.: Commutative rings with restricted minimum condition. Duke Math. J.17, 27-42 (1950). · Zbl 0041.36408
[2] Eakin, P.: The converse to a well-known theorem on Noetherian rings. Math. Ann.177, 278-282 (1968). · Zbl 0155.07903
[3] Gilmer, R.: Eleven nonequivalent conditions on a commutative ring. Nagoya Math. J.26, 183-194 (1966). · Zbl 0144.02701
[4] – Multiplicative ideal theory. Queen’s Papers on Pure and Applied Mathematics, Kingston, Ontario, Canada, 1968.
[5] ?? and J. Mott: Multiplication rings as rings in which ideals with prime radical are primary. Trans. Amer. Math. Soc.114, 40-52 (1965). · Zbl 0136.02402
[6] ??, and J. Ohm: Primary ideals and valuation ideals. Trans. Amer. Math. Soc.117, 237-250 (1965). · Zbl 0133.29203
[7] Kaplansky, I.: Commutative rings. Queen Mary College Mathematics Notes. London 1966.
[8] Mori, S.: Allgemeine Z.P.I.-Ringe. J. Sci. Hiroshima Univ. Ser. A10, 117-136 (1940). · Zbl 0024.00801
[9] Nakano, N.: Über die Umkehrbarkeit der Ideale im Integritätsbereiche. Proc. Imp. Acad. Tokyo19, 230-234 (1943). · Zbl 0063.05892
[10] Zariski, O., and P. Samuel: Commutative algebra. Vol. I. Van Nostrand, Princeton, N.J., 1958. · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.